Autors: Paneva-Konovska, J. D.
Title: Series in Le Roy type functions: A set of results in the complex plane –A survey
Keywords: Le Roy type functions, Series, convergence

References

    Issue

    Mathematics, vol. 9, issue 12, pp. 1 – 15, 2021, Switzerland, MDPI, ISSN 2227-7390; https://doi.org/10.3390/math9121361

    Цитирания (Citation/s):
    1. Mainardi, Fr., Fractional Calculus and Waves in Linear Viscoelasticity: An Introduction to Mathematical Models, Second Edition, World Sci, London, DOI 10.1142/p926 - 2022 - в издания, индексирани в Scopus или Web of Science

    Вид: статия в списание, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Web of Science